skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, June 13 until 2:00 AM ET on Friday, June 14 due to maintenance. We apologize for the inconvenience.


Title: On the distributions of infinite server queues with batch arrivals
Award ID(s):
1751975
NSF-PAR ID:
10095416
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Queueing Systems
Volume:
91
Issue:
3-4
ISSN:
0257-0130
Page Range / eLocation ID:
367 to 401
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found